# SDR UALA2011112906533

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 580 LBL 7 CARGO FLOORBEAM WEB PUNCTURE.  REPAIRED IAW 747EN-53-0363.  REPAIR IS TIME LIMITED UNTIL PTC 20,000.  FULL COMPLIANCE TO 14CFR HAS NOT BEEN EVALUATED.  A NEW FAA APPROVAL MUST BE ISSUED PRIOR TO PTC 20,000 OR AIRWORTHINESS CERTIFICATE IS NO LONGER VALID.  TEXT INCOMPLETE.  SEE EVA 81552.
